Stochastically perturbed hopf bifurcation

N. Sri Namachchivaya, S. T. Ariaratnam

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper the influence of small stochastic parametric perturbations on systems exhibiting Hopf bifurcation is discussed in detail. The Markov diffusion approximation is used to obtain analytical results relating to the statistical properties of the stochastic response. For the linear system both moment stability and sample stability conditions are obtained. It is found that in the non-linear system, a shift of the bifurcation point takes place due to the presence of parametric noise.

Original languageEnglish (US)
Pages (from-to)363-372
Number of pages10
JournalInternational Journal of Non-Linear Mechanics
Volume22
Issue number5
DOIs
StatePublished - 1987

ASJC Scopus subject areas

  • Mechanics of Materials
  • Mechanical Engineering
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stochastically perturbed hopf bifurcation'. Together they form a unique fingerprint.

Cite this